# SDR ASAA0280661

- Difficulty date: December 14, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 9955763U17
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND LEFT FRONT (L1)DOOR INNER WEB IS CRACKED AT RADIUS AT HANDLE AREA.  REPLACED INNER WEB PER SRM 51-30-2 AND 51-30-5.  (M)
